# SDR DALA2024020901834

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N116DN
- Make and model: Airbus A321-211
- Aircraft serial: 10121
- Aircraft time: 9,254 hours, 4,017 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1016, CREW REPORTED ON SHORT FINAL HAD A DIRTY SOCK/CHEESY/GLUE SMELL IN COCKPIT. F/O DAWNED MASK AND LANDED SAFELY. CORRECTIVE ACTION: DUE TO EVIDENCE OF RESIDUAL DE-ICING FLUID CONTAMINATION OF APU INLET SCREEN. DETAIL CLEANED APU AND REPLACED RECIRCULATION FANS. (LP 5492124, 5492130)
